Journal article icon

Journal article

Right inverses of nonsymmetric Levy processes

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1214/aop/1020107772

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Statistics
Role:
Author
Journal:
ANNALS OF PROBABILITY
Volume:
30
Issue:
1
Pages:
382-415
Publication date:
2002-01-05
DOI:
ISSN:
0091-1798
URN:
uuid:6cb3192c-8f5d-4be1-bfbd-ddbc532e56da
Source identifiers:
102948
Local pid:
pubs:102948

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP